# SDR SWAA2022021414108

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED PARALLEL TO I/B RADIUS OF FWD SERVICE DO DOOR #4 BEAM. / FWD SERVICE DOOR #4 BEAM REMOVED AND REPLACED ON COMPONANTS RO # 0520055-B4R
